Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    2,383

About this blog

my journey to clear skin.

Entries in this blog

 

Birth Control

I've been on birth control for a little over a week, just because I'm required to for accutane even though i'm not sexually active. I've been MAJORLY emotional. I can't tell if this is because my life sucks, or if I'm having depression as a side effect from the birth control. ugh. I'm hoping accutane won't have any side effects on me like that. im very frustrated because i was planning to take accutane over the summer so i could get my initial breakout in the comfort of my own home, but my birth control is setting me back a month, and i go to school a month early this year, so it looks like i'm probably going to enter high school with the worst breakout of my life. luckily, my acne is not cystic or severe. sometimes, i have perfectly clear skin. but all of a sudden (like right now) my skin will break out. right now, i have about 5 zits on my face, and they're really, really red, like bright tomato red. none of them have white tips, and none of them are super big. however, they're noticeable, hard as a rock (which i'm guessing means they're deep), and they're sore to the touch. it's moments like this that make me think accutane is all worth it in the end. as soon as i figure out how to post something on here, i'm going to be asking two questions. 1) For the girls on accutane, can you hide most of the side effects with makeup? My makeup pretty much covers my acne all of the time, just some concealer and some setting powder, so I'm wondering if the first initial breakout is usually manageable with makeup. 2) Since my acne is nowhere near cystic or severe, will my first initial breakout not be that bad? Does it depend on how bad your acne is? Or does it just make you break out terribly regardless?

somethingbright

somethingbright

06/29/2011

×